# SDR IPXA2017062918745

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 25,789 hours, 16,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXTERNAL EGRESS LIGHT INOPERATIVE.   R & R THE POWER SUPPLY M731. SYS CHECKED OK, IAW AMM 33-51-07.
